The Michigan Mathematical Journal

On a property of indicators of smooth convex bodies.

C. A. Berenstein and M. A. Dostal

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 22, Issue 3 (1976), 237-246.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001524

Digital Object Identifier
doi:10.1307/mmj/1029001524

Mathematical Reviews number (MathSciNet)
MR0390757

Zentralblatt MATH identifier
0305.42023

Subjects
Primary: 46F10: Operations with distributions
Secondary: 47G05

Citation

Berenstein, C. A.; Dostal, M. A. On a property of indicators of smooth convex bodies. Michigan Math. J. 22 (1976), no. 3, 237--246. doi:10.1307/mmj/1029001524. https://projecteuclid.org/euclid.mmj/1029001524


Export citation